New M-ary sequence families with low correlation from the array structure of sidelnikov sequences

Young Tae Kim, Dae San Kim, Hong Yeop Song

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we extend the construction by Yu and Gong for families of M-ary sequences of period q-1 from the array structure of an M-ary Sidelnikov sequence of period q2-1 , where q is a prime power and M|q-1. The construction now applies to the cases of using any period qd-1 for 3\leq d < (1/2)(q-(2/{ q+1) and q>27. The proposed construction results in a family of M-ary seqeunces of period q-1 with: 1) the correlation magnitudes, which are upper bounded by (2d-1) q+1 and 2) the asymptotic size of (M-1)qd-1}/d as q increases. We also characterize some subsets of the above of size ∼ (r-1)qd-1}/d but with a tighter upper bound (2d-2)\sqrt {q}+2 on its correlation magnitude. We discuss reducing both time and memory complexities for the practical implementation of such constructions in some special cases. We further give some approximate size of the newly constructed families in general and an exact count when d is a prime power or a product of two distinct primes. The main results of this paper now give more freedom of tradeoff in the design of M-ary sequence family between the family size and the correlation magnitude of the family.

Original languageEnglish
Article number6960077
Pages (from-to)655-670
Number of pages16
JournalIEEE Transactions on Information Theory
Volume61
Issue number1
DOIs
Publication statusPublished - 2015 Jan 1

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'New M-ary sequence families with low correlation from the array structure of sidelnikov sequences'. Together they form a unique fingerprint.

  • Cite this